# SDR DALA2022051003239

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2255731) DURING INSPECTION FOUND CORROSION AT FLOORBEAM STA 328 RBL 0 TO RBL 56 WET AREA (W1). REPAIR PARTS WERE REPLACED PER B737-800 SRM 53-10-51-2R PROCEDURE 7 REPAIR 7.
